MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694775
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that a patient alert occurred.Additional information was obtained from the clinic and indicated the alert was triggered due to rising right ventricular (rv) lead rv and superior vena cava (svc) impedance.The alert parameters were changed and the lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the partial lead in segments was returned, analyzed and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the lead was explanted due to a heart transplant.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6783599
Report Number2649622-2017-09905
Device Sequence Number16516917
Product Code LWS
UDI-Device Identifier00613994740939
UDI-Public00613994740939
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2014
Device Model Number694775
Device Catalogue Number694775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR